| Model Number |
23-2010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a hip labral repair surgery, the speed lock hip broke at the stopper.It snapped from the torque of the drill and hard bone.The procedure was completed with non-significant delay using the same device.Surgeon drilled what he could with the drill through the guide to start the hole, then free handed the rest since it was able to still mount on the chuck.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Additional Manufacturer Narrative
H10: h3, h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.The provided product identification information did not match any known release of this part and thus a manufacturing record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.There was no relationship found between the device and the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.